Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Irritation on the cheek, have numbness. Fungal growth or STD?

Currently I have some sort of irritation on the left inside of my cheek. It started about two weeks ago. At first it felt like the entire left side of my cheek was just dry(like I was dehydrated or something). Every now and then it will flare up and I ll get some tightness, almost feels like numbness. I m not sure when it acts up or why it does. But it s been going on for about two weeks. For some reason I feel like it may be a fungal growth or maybe an STD? But it s very irritating. Not as painful as annoying.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pathologist and Microbiologist 's  Response
Hello and thanks for posting your query
The symptomatology which you have mentioned does not give a clue of fungal infection or a STD.
You need to get a biosy done from inside your left cheek which will exactly characterize the type of lesion you are having inside your cheek.
take care
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor